# SDR DHL2003604605

- Difficulty date: May 9, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CTR L/E UPPER SKIN SHOWS INTERIM REPAIR & CORROSION BETWEEN STA XFS 360.250 AND XFS 379.000.  REMOVED FASTENERS AND INTERIM REPAIR.  REMOVED CORROSION, FOUND OUT OF LIMITS.  TRIMMED OUT DAMAGED AREA.  PERFORMED EDDY CURRENT INSPECTION.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED A REPAIR DOUBLER (7075-T6 AL0.071) AND A FILLER (7075-T6 AL0.063) IAW EODHL-030503, ED-3284.  CLEANED, TREATED AND PRIMED REPAIR DOUBLER INTERIOR SURFACE AND FILLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACE IAW SRM 51-1-11 PG 9.  INSTALLED DOUBLER AND FILLER WITH NEW FASTENERS ON LT WING CTR L/E UPPER SURFACE IAW EODHL-030503, ED-3284, SRM 51-1-20D PG 9.
